# SDR 2005UALA01195

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 807, Str 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROXIMATE STA 807 AND STR 18R ABOVE AFT CARGO DOOR HAS A DEEP GOUGE APPROX .025 INCH LONG.   BLENDED GOUGE, REPAIRED SKIN PER SRM 53-00-01 REPAIR 32 BY INSTALLING DOUBLER AND TRIPLER.
